# SDR AALA201803279009

- Difficulty date: March 24, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 14,802 hours, 3,031 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Part number: B152165
- Condition: Missing
- Location: Slide Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR SLIDE PRESSURE VIEWING WINDOW IS MISSING.  INSTALLED A NEW VIEWING WINDOW. OK FOR SERVICE.
